# SDR VNAA9809019

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat
- Part number: 0851GW
- Condition: Failed
- Location: Lt Pitot
- Part time: 76,264 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT FOR TAKEOFF, THE CREW NOTED A PITOT FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO DCA TO ACCOMPLISH REPAIR.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY PROBLEMS.  IN DCA THE NR 1 PITOT TUBE WAS REPLACED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-04.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
